# SDR DALA2024011400567

- Difficulty date: January 10, 2024
- Submitted: January 14, 2024
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 71,889 hours, 33,464 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 DISC: OXYGEN PANEL MASK DEPLOYED / LOCATIONS:202. C/A: RESECURRED PANEL CLOSED. (LP: 0148653)
